# SDR 0202805534

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 47,414 hours, 19,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, MID CABIN AFT SECTION OF EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE.    MAINTENANCE REPLACED THE POWER SUPPLY. OPERATIONAL CHECK GOOD.
